# SDR UALA2011091604992

- Difficulty date: September 13, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 87,930 hours, 10,673 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT STA 2090-S-36L.  PER SRM 53-00-01 ALLOWABLE DMG 2 FIG 101, NEED TO STOP DRILL END OF CRACK WITH .25 INCH DIA HOLE.  NOTE, ONLY DRILL THROUGH THE EXTERIOR TOP SKIN, DO NOT DRILL INTO DOUBLER ON INSIDE OF WASTE VENT NOZZLE FLANGE.  SAMC TEXT: IF CRACK DOES NOT EXTEND PAST THE FASTENER HOLE, STOP DRILL IS NOT REQUIRED.  VISUAL INSPECTION PERFORMED WITH PAINT REMOVAL, THE CRACK DOES NOT EXTEND PAST THE FASTENER HOLE PER SRM.  SKIN REPAIR WORK IN PROGRESS IAW EVA 81294 REV 02 ALMOST COMPLETED, WILL START INSTALL WASTE TANK.  PAINTED LT LAV EXHAUST REPAIR AREA.
